Please use this identifier to cite or link to this item:
Type: Journal article
Title: Belief in the Paranormal and Religious Variables
Author: Thalbourne, Michael Anthony
O'Brien, R.
Citation: Journal of the Society for Psychical Research, 1999; 63(854):110-122
Issue Date: 1999
ISSN: 0037-1475
Appears in Collections:Psychology publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.